Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15560

Title: Polymorphisms and adiabatic chaos
Authors: Neishtadt, Anatoly
Treschev, Dmitry
Issue Date: 2011
Publisher: © Cambridge University Press
Citation: NEISHTADT, A. and TRESCHEV, D., 2011. Polymorphisms and adiabatic chaos. Ergodic Theory and Dynamical Systems, 31(1), pp.259-284.
Abstract: At the end of the last century Vershik introduced some dynamical systems, called polymorphisms. Systems of this kind are multivalued self-maps of an interval, where (roughly speaking) each branch has some probability. By definition, the standard Lebesgue measure should be invariant. Unexpectedly, some class of polymorphisms appeared in the problem of destruction of an adiabatic invariant after a multiple passage through a separatrix. We discuss ergodic properties of polymorphisms from this class.
Version: Published
DOI: 10.1017/S0143385709001060
URI: https://dspace.lboro.ac.uk/2134/15560
Publisher Link: http://dx.doi.org/10.1017/S0143385709001060
ISSN: 0143-3857
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
2011_ETDS_plymorphisms.pdfPublished version239.72 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.